# SDR DALA2022011900382

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 CORROSION STRINGER 43R LOC.BTW FR 33 AND FR 34 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED STRINGER PER A320 SRM 51-72-11 AND 51-42-11. (2090422)
